# SDR DHL2001804003

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 26014112
- Part serial: B2583
- Condition: Separated
- Location: Nr 3 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEEL ON RIGHT MAIN FELL OFF DURING TAXI-IN AFTER LANDING.  REMOVED NR 3 WHEEL HALF & NR 4 MAIN WHEEL ASSY.  INSPECTED AXLES & SURROUNDING AREA.  NO DEFECTS NOTED.  REPLACED NR 3 & 4 MAIN WHEEL ASSY IAW 32-40-1.  P/N''S OFF & ON: 2601411-2.  NR 3 S/N OFF: B2583/H277 AND S/N ON: H1127/H0785 PCT:0133258.  NR 4 S/N OFF: BH1170/BH1643  AND S/N ON: B2296/B2296 PCT:0135995.  STATUS-CLOSED.
